Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Parametrizations of some Teichmüller spaces by trace functions
HTML articles powered by AMS MathViewer

by Gou Nakamura and Toshihiro Nakanishi
Conform. Geom. Dyn. 17 (2013), 47-57
Published electronically: April 2, 2013


We show a tuple of trace functions which give a global parametrization of the Teichmüller space ${\mathcal T}(g,m)$ of types $(1,2)$ and $(2,0)$. We also show that the mapping class group acting on these Teichmüller spaces can be represented by a group of rational transformations in seven variables.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 32G15, 30F35
  • Retrieve articles in all journals with MSC (2010): 32G15, 30F35
Bibliographic Information
  • Gou Nakamura
  • Affiliation: Science Division, Center for General Education, Aichi Institute of Technology, 1247 Yachigusa, Yakusa, Toyota, 470-0392, Japan
  • MR Author ID: 639802
  • Email:
  • Toshihiro Nakanishi
  • Affiliation: Department of Mathematics, Shimane University, Matsue, 690-8504, Japan
  • MR Author ID: 225488
  • Email:
  • Received by editor(s): June 16, 2011
  • Published electronically: April 2, 2013
  • Additional Notes: The first author was partially supported by Grant-in-Aid for Young Scientists (B) (No. 20740081), Japan Society for the Promotion of Science.
    The second author was partially supported by Grand-in-Aid for Scientific Research (No. 18540179), Ministry of Education, Science and Culture of Japan.
  • © Copyright 2013 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Conform. Geom. Dyn. 17 (2013), 47-57
  • MSC (2010): Primary 32G15; Secondary 30F35
  • DOI:
  • MathSciNet review: 3037875